# SDR 2010FA0000814

- Difficulty date: August 9, 2010
- Submitted: August 9, 2010
- Operation: General aviation
- Aircraft: N5609S
- Make and model: Beech F33A
- Aircraft serial: CE1454
- Aircraft time: 20,474 hours
- Engine: Cont IO520BB
- Engine time: 1,027 hours
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: 35380132103
- Part serial: 0911
- Condition: Inoperative
- Location: Cabin
- Part time: 1,879 hours, 7,516 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED TAXI LIGHT INOPERATIVE.  ON TROUBLESHOOTING TECH FOUND CIRCUIT BREAKER/ TO BE AT FAULT AD 2008-13-17 HAD BEEN COMPLETED 1879 FLIGHT HOURS PRIOR AND ESTIMATED CYCLES 7516.  NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.
